REAL

Items where Year is 1957

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: S
Number of items: 3.

S

Szász, Ferenc Andor (1957) Les anneaux ne contenant que des sous-anneaux propres cycliques. CZECHOSLOVAK MATHEMATICAL JOURNAL, 7 (82). pp. 21-25. ISSN 0011-4642

Szász, Ferenc Andor (1957) Note on rings in which every proper left-ideal is cyclic. FUNDAMENTA MATHEMATICAE, 44. pp. 330-332. ISSN 0016-2736

Szász, Ferenc Andor (1957) Über die homomorphen Bilder des Ringes der ganzen Zahlen und über eine verwandte Ringfamilie. MONATSHEFTE FUR MATHEMATIK, 61 (1). pp. 37-41. ISSN 0026-9255

This list was generated on Wed Dec 13 02:34:14 2017 CET.